Towards an algebraic theory of context-free languages

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619463
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 2:43:40 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00619463, version 1

Collections

Citation

Jean Berstel, L. Boasson. Towards an algebraic theory of context-free languages. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 1996, 25 (3-4), pp.217-239. ⟨hal-00619463⟩

Share

Metrics

Record views

118